Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillatory singular integrals on Hardy spaces associated with Herz spaces


Authors: Shan Zhen Lu and Da Chun Yang
Journal: Proc. Amer. Math. Soc. 123 (1995), 1695-1701
MSC: Primary 42B20; Secondary 26D10, 42B30, 47G10
DOI: https://doi.org/10.1090/S0002-9939-1995-1239800-5
MathSciNet review: 1239800
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is proved that the oscillatory singular integral operators of nonconvolution type are bounded from Hardy spaces associated with Herz spaces to Herz spaces.


References [Enhancements On Off] (What's this?)

  • [1] Y. Z. Chen and K. S. Lau, On some new classes of Hardy spaces, J. Funct. Anal. 84 (1989), 255-278. MR 1001460 (90f:46059)
  • [2] J. Garcia-Cuerva, Hardy spaces and Beurling algebras, J. London Math. Soc. (2) 39 (1989), 499-513. MR 1002462 (90i:42032)
  • [3] C. Herz, Lipschitz spaces and Bernstein's theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18 (1968), 283-324. MR 0438109 (55:11028)
  • [4] S. Z. Lu and D. C. Yang, The Littlewood-Paley function and $ \varphi $-transform characterizations of a new Hardy space $ H{K_2}$ associated with the Herz space, Studia Math. 101 (1992), 285-298. MR 1153785 (93b:42031)
  • [5] Y. B. Pan, Hardy spaces and oscillatory singular integrals, Rev. Mat. Iberoamericana 7 (1991), 55-64. MR 1109480 (92e:42009)
  • [6] D. H. Phong and E. M. Stein, Hilbert integrals, singular integrals, and Radon transform. I, Acta Math. 157 (1987), 99-157. MR 857680 (88i:42028a)
  • [7] F. Ricci and E. M. Stein, Harmonic analysis on nilpotent group and singular integrals. I, J. Funct. Anal. 73 (1987), 179-194. MR 890662 (88g:42023)
  • [8] D. C. Yang, The real-variable characterizations of Hardy spaces $ H{K_p}({\mathbb{R}^n})$, Adv. in Math. (China) (to appear). MR 1334605 (96c:42043)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 26D10, 42B30, 47G10

Retrieve articles in all journals with MSC: 42B20, 26D10, 42B30, 47G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1239800-5
Keywords: Oscillatory singular integrals, Herz space, Hardy space
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society